MathSciNet Relay Station
MathSciNet bibliographic data
MR2390090 16S38 (16P90)
Rogalski, D.; Zhang, J. J. Canonical maps to twisted rings. Math. Z. 259 (2008), no. 2, 433–455.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement